کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4605956 1631359 2014 8 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On the modulus of level sets of conjugate submersions
ترجمه فارسی عنوان
در مدول مجموعه های سطح از زیرمجموعه های کنجد
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
چکیده انگلیسی
We define and investigate pairs of (p,q)-conjugate submersions and - in particular - of (p,q)-conjugate functions. We show that conjugate submersions of the plane are p- and q-harmonic maps, respectively, if only 1p+1q=1. We prove that, in the case on an arbitrary Riemannian manifold, the reciprocity formula holds, i.e., the product of moduli of foliations defined by conjugate submersions is equal to one. Moreover, the product of the moduli of foliations that are merely locally given by conjugate submersions is not greater than one.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Differential Geometry and its Applications - Volume 36, October 2014, Pages 90-97
نویسندگان
, ,